# SDR DALA2024101610141

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 100,983 hours, 46,478 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Worn
- Location: L1 Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 L1 DOOR UPPER HINGE BEARING EXTREMELY WORN. CORRECTIVE ACTION: REMOVED UPPER HINGE BOLT FOR BEARING REPLACEMENT REF B757 AMM 52 -11-01. REMOVED & REPLACED BEARING REF B757 AMM 20-10-02. INSTALLED UPPER HINGE BOLT REF B757 AMM 52-11-01. (6473669)
